# SDR CALA2025060905370

- Difficulty date: June 4, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 92,788 hours, 19,435 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Part number: MS203922C13
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE 5076268, AND 5076026 PSEU BITE TEST ACC B767-300 AMM 32-09-04-704-013 ACTIONED AND FOUND CODE MESSAGE 219 (RELATED TO RH WING SLIDE SENSOR CLOSED). NEED CHECK AND ADJUST DOOR CLOSED SENSOR (S219 RIGHT SIDE) FOR THE SLIDE COMPARTMENT DOOR AS REQUIRED REF AMM ADJUSTMENT - OFF-WING ESCAPE SYSTEM TASK 25-65-00-825-001 PAR 2.G.(12) CARRIED BY ELB DISARM BOTH LEFT AND RIGHT OFF-WING ESCAPE SLIDE IRW AMM 25-65-00-042-001. REFER TO LOG PAGE # 5081112  FOR RH OFF-WING ESCAPE SLIDE #2 AND #3 DOOR LATCHES REPLACEMENT, RH SIDE OFF-WING SLIDE REQUIRES REACTIVATION. REFER TO LOG PAGE # 5086410 FOR RH AND LH OFF-WING SLIDE SYSTEM REACTIVATION.
